Universidad Complutense de Madrid
E-Prints Complutense

Explicit formulas for the 3-jet lift of a matrix group. Applications to conformal geometry

Impacto

Descargas

Último año



Aguirre Dabán, Eduardo y Sánchez Rodríguez, Ignacio (1998) Explicit formulas for the 3-jet lift of a matrix group. Applications to conformal geometry. pp. 191-205.

[img] PDF
234kB

URL Oficial: http://www.emis.de/proceedings/Braga97/



Resumen

Jet lifts of groups of matrices enter into play when one studies the problem of integrability of G-structures as it was posed by V. Guillemin in his seminal work [Trans. Amer. Math. Soc. 116 (1965), 544–560;]. The authors of the present paper analyze carefully the case of 3-jet lifts. Their first result is that G3 is isomorphic to a semidirect product of G itself and a nilpotent group constructed from the first two prolongations of its Lie algebra. This result permits them to discuss several natural representations of G3 . An application to the case of the conformal group is given


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:20288
Depositado:06 Mar 2013 15:06
Última Modificación:02 Aug 2018 09:52

Descargas en el último año

Sólo personal del repositorio: página de control del artículo